# SDR AALA200803111

- Difficulty date: December 14, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9794104
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT - CREW REPORTED NUMBER TWO ENGINE START VALVE OPEN INDICATION.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE START VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  SUPPLEMENT TO CORRECT CONTROL NUMBER FROM AALA20080311 TO AALA200803111.
